MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC SYNFLATE BALLOON/SMALL- STERILE; CEMENT, BONE, VERTEBROPLASTY

WRIGHTS LANE SYNTHES USA PRODUCTS LLC SYNFLATE BALLOON/SMALL- STERILE; CEMENT, BONE, VERTEBROPLASTY
Model Number 03.804.700S
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional device product code: hrx.Complainant part is not expected to be returned for manufacturer review/investigation.A device history record (dhr) review was conducted: part # 03.804.700s, synthes lot # 82221766, supplier lot # 82221766, release to warehouse date: 23 jun2021, expiration date: 30 apr2023, supplier: confluent medical technologies, no ncrs were generated during production.Review of the device history record(s) showed that there were no issues during the manufacture of this product, and any sub-components, which would contribute to this complaint condition.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021, a patient underwent a kyphoplasty procedure.During the procedure the surgeon had an issue of getting vertecem balloon to inflate.Surgeon thought maybe something wrong with attachment to balloon.Surgeon was able to get it inflated enough to restore the height.The procedure was completed successfully with a slight delay.Patient outcome is unknown.This report is for one (1) synflate balloon/small- sterile.This is report 1 of 1 for complaint (b)(4).

Brand Name
SYNFLATE BALLOON/SMALL- STERILE
Common Device Name
CEMENT, BONE, VERTEBROPLASTY
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key12569230
Report Number2939274-2021-05894
Device Sequence Number19663810
Product Code NDN
UDI-Device Identifier10705034722702
UDI-Public(01)10705034722702
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K130146
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2023
Device Model Number03.804.700S
Device Catalogue Number03.804.700S
Device Lot Number82221766
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/07/2021
Initial Report FDA Received Date10/04/2021
Patient Sequence Number1